I don’t do pasta, I use zoodles, palmini spaghetti or lasagna style or spaghetti squash. I do have a black bean pasta I’ve yet to try. I do pretty low carb so pasta is one of the things I gave up.
I've been on it 3 weeks. No appetite, nauseous. I'll will definitely speak to Dr about it. Thanks for the info
Morning family I feel tired everyday and my partner don't understand he wants sex all the time, my interest is very low
Thanks for your advice. From Elizabeth. ⭐⭐⭐
Does TMI (too much info) matter at this point?
Women who still experience their menses aka Aunt Flo aka the rag or whatever term you call it. Have you noticed your BG levels go up or down, do you get even more tired, and how do you control your salty-sweet cravings?
@A DiabetesTeam Member I do get/understand the perimenopause thanks to the liletta/Mirena IUD that had me going for a year before all this. The agony is unreal. Sending you lots of cool breeze hugs. I… read more
Hi, I just started metformin today. My A1C was 7.1. It's 500mg two pills twice a day. I'm just wondering if this is the norm to start, I have IBS and am nervous. I only took one this morning even though I'm suppose to take two. Anyone else started on two pills twice a day? Thank you.
Ah, a topic mined from another discussion 😁
Eat Lower Fat is the current Health Mantra but they fail to tell us "why"
The why is because we eat too much of everything as a society and since Fat packs over double the number of calories found in proteins and carbs (on a gram for gram basis), if we are going to "over eat" they are trying to convince us to overeat "less calories"
Of course not all Dietary Fats are equal - Trans Fats will kill you as will Saturated Fats from Red Meat if you… read more
That works for you @A DiabetesTeam Member, and for most diabetics.
For most diabetics 100-130 carbs spread equitable throughout 3-5 meals and 1-2 snacks daily works. But alas, my diabetes journey is… read more
I have been on Prednisone for the last 2 months due to polymyalgia
rheumatica. It is a low dose, but I have gained 17 pounds and am not eating
more. Also, my sugar has skyrocketed, I know these are side effects from the
Prednisone. My PCP is going to put me on oral medication hopefully
temporarily but I'm afraid that once I get on it, I will never be taken off it.
Last night my sugar reading was 292! I was shocked!!! This morning it was
194. Then a few minutes ago before lunch it was over 200… read more
Very useful information
Its the prednisone that's increasing your sugar most likely. Have you spoken with your Physician about adjusting your anti diabetes medication?. It sounds like it's so… read more